Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

The Virozub-Matsaev condition and spectrum of definite type for self-adjoint operator functions

Langer, M. and Langer, Heinz and Markus, Alexander and Tretter, Christiane (2008) The Virozub-Matsaev condition and spectrum of definite type for self-adjoint operator functions. Complex Analysis and Operator Theory, 2 (1). pp. 99-134. ISSN 1661-8254

[img] PDF - Published Version
Restricted to Registered users only

Download (677Kb) | Request a copy from the Strathclyde author

    Abstract

    We establish sufficient conditions for the so-called Virozub-Matsaev condition for twice continuously differentiable self-adjoint operator functions. This condition is closely related to the existence of a local spectral function and to the notion of positive type spectrum. Applications to self-adjoint operators in Krein spaces and to quadratic operator polynomials are given.

    Item type: Article
    ID code: 13640
    Keywords: self-adjoint operator function, numerical range, spectrum, Virozub–Matsaev condition, Probabilities. Mathematical statistics, Mathematics, Computational Theory and Mathematics, Computational Mathematics, Applied Mathematics
    Subjects: Science > Mathematics > Probabilities. Mathematical statistics
    Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 06 Jan 2010 16:44
      Last modified: 12 Apr 2014 00:44
      URI: http://strathprints.strath.ac.uk/id/eprint/13640

      Actions (login required)

      View Item

      Fulltext Downloads: